# SDR C2XA10TY141

- Difficulty date: September 16, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N18982
- Make and model: Emb EMB-145LR
- Aircraft serial: 145223
- Aircraft time: 25,891 hours, 19,277 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Part number: PE64042H6016050
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - A/C IN A C-CHECK STATUS, INSPECTION FOUND THE RT AILERON PCA BRACKET 3RD LUG WITH A MIGRATED HAT BUSHING.  MAINTENANCE REMOVED AND REPLACED THE HAT BUSHING IAW EC5740-01152.  ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
